# SDR SWAA2016062253122

- Difficulty date: April 28, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER CHORD CRACKED BETWEEN RSS 221.54 TO RSS 222.64.  REPAIRED CHORD IAW ER & EA.
